# SDR 9502259756

- Difficulty date: February 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N756NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47180
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Fitting
- Condition: Cracked
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND CRACKS IN THE AFT PRESSURE BULKHEAD VAULT DOOR UPPER RIGHT STOP FITTING AND SILL.  ALSO, FOUND A CRACK IN THE SILL AT THE UPPER LEFT DOOR STOP FITTING.  REPLACED THE STOP FITTING AND REPAIRED THE SILL CRACKS PER SRM 53-05, FIG.30 A.
